How to stop stomach pains and gas when using meth?


i like to do meth from time to time but latly when i do i get a lot of gas and lower stomach pains how can i receive it stop and is there anything i can do to prevent it
Answers:
Dont do meth
It makes your stomach hurt because it's so fruitless for you- i mean, it's made from drain cleaner, anhydrous ammonia, sudafed, and a bunch of nasty chemical crap. Do you really think it's going to be right for your body to take that?
Methamphetamines can actually eat a hole contained by your teeth, mouth, nose, and your intestines. The end stage of meth use is worse than anything you can imagine.
Stop using meth and return with some help at once for the issues that drove you to try it in the first place. Save your own life, and be here on Earth surrounded by order to save others. Source(s): amazon.com/Tweak-Growing-Up-on-Methamphe…

www.humboldt.edu/~morgan/meth_s01.htm
The way to stop the pain is to quit doing meth.
Yes.you put a loaded .357 or a .45....or a 10/12/20 gauge, or any high powered rifle to your leader and pull the trigger.....usually does the trick.
stop doing meth. Meth is for losers.


Related Questions:
  • Is it advisable to dance swimming surrounded by a public pool during an H1N1 pandemic?
  • How to clear up forehead acne briskly?
  • When i look within the mirror, does my acne look close to that within concrete time or is it exaggerated?
  • How desperate does skin own to be since going to a dermatologist?
  • I own gerd can I still run track? I run breathing heavily undemanding.?
  • Diseases Conditions






    Copyright (C) 2007-2012 DCQnA.com All Rights reserved.     Contact us